Today:

Journal of Prime Research in Mathematics

Volume 09,(May 2013)
ISSN 1817-2725
Articles in this Issue

Weakened Condition for the Stability of Solutions of Parabolic Equations with "MAXIMA"
Dimitar Kolev, Tzanko Donchevy, Kiyokazu Nakagawa

Download: PDF


On Grothendieck-Lidskii Trace Formulas and Applications to Approximation Properties
Qaisar Latif

Download: PDF



Exact Wiener Indices of the Strong Product of Graphs
K.Pattabiraman

Download: PDF



Weight Characterization of the Boundedness for the Riemann-Liouville Discrete Transform
Alexander Meskhia, Ghulam Murtaza

Download: PDF



Withdrawal and Drainage of Generalized Second Grade Fliud on Vertical Cylinder with Slip Conditions
M.Farooq, M.T.Rahim, S.Islam, A.M.Siddiqui

Download: PDF



Comaximal Factorization Graphs in Integral Domains
Shafiq Ur Rehman

Download: PDF



A Construction of Middle Nuclear Square Loops
Amir Khan, Muhammad Shah, Asif Ali

Download: PDF



Elementary Calculus in Chevalley Groups Over Rings
Alexei Stepanov

Download: PDF



Back Side

Download:PDF